# SDR REXA2017072800854

- Difficulty date: July 28, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 21,982 hours, 14,192 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: Avionics Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY DOOR HANDLE HOUSING CRACKED.  REMOVED AND REPLACED THE HANDLE ASSY IAW SRM  51-42-21 AND AMM 52-42-02.  OPS CHECKED GOOD IAW AMM 52-42-00-710-801.
